# SDR N6WA2013062702

- Difficulty date: June 27, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 26,053 hours, 18,619 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERIGATED MDC AND FOUND BLEED AIR DETECTION LOOP, MT 143 AND MT 205 FAULTY.  INSPECTED LOOPS AND FOUND MT205 TOUCHING DUCT INSULATION.  REPOSITIONED LOOP MT205 IAW AMM 36-21-03.  OP'S AND LEAK CHECKED GOOD AT THIS TIME.
